# SDR TWAA9711601

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651783013
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 173 - DURING GEAR RETRACTION THE LEFT MAN GEAR FAILED TO RETRACT ON THE FIRST ATTEMPT, SECOND ATTEMPT WAS SUCCESSFUL.  REMOVED AND REPLACD THE LEFT MAIN GEAR ACTUATOR, MFG P/N 65-17830-13, MANUFACTURED BY BOEING.  OPERATIONAL CHECK NORMAL.  (M)
